Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On mirena for 3 1/2 years, no periods, having horrible headaches, short of breath, no sexual drive. What's going on ?

I have had the mirena for 3 1/2 years now, havent fallen on my period for 3 years, but lately i have been having horrible headeaches that wont go away for day, very short of breath, and my weight has been going up and down, I am very hormonal , in a mean way, and i dont care to have any sexual intercourse (whcih is starting to affect my mirrage) Idk whats going on , and if taking the mirena out is worth it...
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor